| Catalog Number |
4301CSP |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that there's been an intermittent issue with the 25g x 1' needle in these trays typically we are able to draw back air and then it will work.The one in this tray did not function i wasn't able to aspirate air into the syringe or able push air out through the 25g.Verbatim: rcc received a complaint via email.There's been an intermittent issue with the 25g x 1' needle in these trays typically we are able to draw back air and then it will work.The one in this tray did not function i wasn't able to aspirate air into the syringe or able push air out through the 25g.
Additional Manufacturer Narrative
(b)(6).Initial emdr submission.Device problem code: a140901.Patient problem code: f24.No photos or physical samples that display the reported condition were available for investigation.A device history review could not be completed as no batch number was provided.Based on the available information we are not able to identify a root cause at this time.Should you experience any problems with our product, examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.Based on no sample, the investigation concluded, bd was not able to verify the indicated failure.H3 other text : see manufacture narration.